# SDR ABXR200910030026

- Difficulty date: October 3, 2009
- Submitted: October 3, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 61,103 hours, 34,747 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Retainer
- Part number: 69149381
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX INSP, THE RT MLG BEAM SWING LINK LOWER PIN RETAINER WAS FOUND CRACKED. REMOVED AND REPLACED RT MLG DEAM SIWNG LINK LOWER PIN RETAINER.  ITEM RETURNED TO SERVICE
